# SDR SWIA2019091146270

- Difficulty date: August 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 36,486 hours, 32,242 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 CORROSION ON FRAME BETWEEN STR 26L-27. (C-CHECK) RO: 09/10/2019 COMPLIED WITH STEPS OF PERMANENT REPAIR IAW REO.
